Alert archive / North Dakota / Flash Flood Warnings in 2018

Flash Flood Warning 3, NWS Bismarck, ND

June 28, 2018Dunn County, McLean County, Mercer County, North Dakota

NWS Bismarck, ND issued this flash flood warning at Jun 28, 2018, 8:11 PM MDT for Dunn County, McLean County, Mercer County, North Dakota. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2018, 8:11 PM MDT (02:11 UTC)
Expired
Jun 29, 2018, 2:15 AM MDT
In force
6 hr
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Flood severity
None

Counties Dunn County, ND, McLean County, ND, Mercer County, ND

The radar

The Bismarck radar (KBIS), 134 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 9:25 PM MDTFLASH FLOOD5.1s Twin Buttes, NDCREEKS RUNNING VERY HARD, SOME NOW COMING OUT OF THEIR BANKS. SO FAR NO STRUCTURES KNOWN TO BE FLOODED. MEASURED 2.92 INCHES OF RAIN FROM THIS EVENINGS STORMS. STILL RAINING HARD.
Jun 28, 9:51 PM MDTFLASH FLOOD5 Sse Twin Buttes, NDOVERLAND FLOODING. 5.25 INCHES OF RAIN OVER THE PAST THREE HOURS.
Jun 28, 9:53 PM MDTHEAVY RAIN 5.255 Sse Twin Buttes, NDRAIN FELL OVER THE PAST THREE HOURS. OVERLAND FLOODING OCCURRING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 74 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 2.2 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2018-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2612 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2018-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2612 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1800 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.4
Supercell composite
11.7

Open this sounding in Storm Lab

The text

As transmitted.

512 
WGUS53 KBIS 290211
FFWBIS
NDC025-055-057-290815-
/O.NEW.KBIS.FF.W.0003.180629T0211Z-180629T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Bismarck ND
911 PM CDT THU JUN 28 2018

The National Weather Service in Bismarck has issued a

* Flash Flood Warning for...
  East central Dunn County in southwestern North Dakota...
  West central McLean County in south central North Dakota...
  Northwestern Mercer County in south central North Dakota...

* Until 315 AM CDT Friday/215 AM MDT Friday/.

* At 909 PM CDT/809 PM MDT/, Doppler radar showed a nearly 
  stationary thunderstorm producing heavy rain across the warned 
  area. 1 to 3 inches of rain has already fallen. Flash flooding is 
  expected to begin shortly.

* Some locations that will experience flooding include...
  Golden Valley, Dodge and Indian Hills Recreation Area. 

An additional 1 to 3 inches of rain is possible in the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 4767 10189 4718 10207 4725 10268 4734 10261
      4734 10223 4766 10223

$$

KRANZ
3 follow-up statements
470 
WGUS73 KBIS 290409
FFSBIS

Flash Flood Statement
National Weather Service Bismarck ND
1109 PM CDT THU JUN 28 2018

NDC025-055-057-290815-
/O.CON.KBIS.FF.W.0003.000000T0000Z-180629T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dunn ND-McLean ND-Mercer ND-
1109 PM CDT THU JUN 28 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT/215 AM 
MDT/ FOR PART OF DUNN...WEST CENTRAL MCLEAN AND NORTHWEST 
MERCER COUNTIES...

At 1102 PM CDT/1002 PM MDT/, flash flooding was occurring south and 
east of Twin Buttes. This is on the south side of Lake Sakakawea. 
Some creeks were running out of their banks and across highways. 
Reports from three to five inches of rain have been received from 
trained spotters with rain gauges.

Some locations that will experience flooding include...
Golden Valley, Dodge and Indian Hills Recreation Area. 

Two more inches of rain could fall tonight as more storms 
move through.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4767 10189 4718 10207 4725 10268 4734 10261
      4734 10223 4766 10223

$$

JP Martin
923 
WGUS73 KBIS 290654
FFSBIS

Flash Flood Statement
National Weather Service Bismarck ND
154 AM CDT FRI JUN 29 2018

NDC025-055-057-290815-
/O.CON.KBIS.FF.W.0003.000000T0000Z-180629T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dunn ND-McLean ND-Mercer ND-
154 AM CDT FRI JUN 29 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT/215 AM 
MDT/ FOR PARTS OF DUNN...WEST CENTRAL MCLEAN AND NORTHWEST 
MERCER COUNTIES...

At 151 AM CDT/1251 AM MDT/, Doppler radar indicated thunderstorms 
were ending over the warned area with showers continuing. Additional 
rain amounts tonight, after 145 AM CDT, will be an inch or less. 
However, excessive runoff from the rains will continue.

Some locations that will experience flooding include...
Golden Valley, Dodge and Indian Hills Recreation Area. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 4767 10189 4718 10207 4725 10268 4734 10261
      4734 10223 4766 10223

$$

JP Martin
198 
WGUS73 KBIS 290816
FFSBIS

Flash Flood Statement
National Weather Service Bismarck ND
316 AM CDT FRI JUN 29 2018

NDC025-055-057-290824-
/O.EXP.KBIS.FF.W.0003.000000T0000Z-180629T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dunn ND-McLean ND-Mercer ND-
316 AM CDT FRI JUN 29 2018

...THE FLASH FLOOD WARNING FOR EAST CENTRAL DUNN...WEST CENTRAL
MCLEAN AND NORTHWESTERN MERCER COUNTIES WILL EXPIRE AT 315 AM CDT/215
AM MDT/...

The rain has ended. Flood waters will be receding. Heed any road 
closed barricades. Do not drive around them.

LAT...LON 4767 10189 4718 10207 4725 10268 4734 10261
      4734 10223 4766 10223

$$

JP Martin

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 7:49 PM MDT, 22 minutes earlier.

Area forecast discussion, Jun 28, 7:49 PM MDT, 22 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
849 PM CDT Thu Jun 28 2018

.UPDATE...
Issued at 840 PM CDT Thu Jun 28 2018

Quick update to add Wells county to the Flash Flood Watch per
radar trends through 0145 UTC, with additional rounds of
convection expected through the night.

&&

.MESOSCALE DISCUSSION...
Issued at 805 PM CDT Thu Jun 28 2018

A significant severe weather outbreak is unfolding across western
and central ND. Through 03 UTC, the greatest threat to include
potentially very large hail to around baseball size and possibly
tornadoes will accompany the supercells evolving from Dunn County
eastward across Mercer, McLean, Sheridan and Wells Counties. A
large convective cluster with potentially widespread damaging
winds will then likely enter western ND beginning between 02 and
03 UTC and will rapidly race eastward overnight.

The 00 UTC Bismarck sounding showed weak residual capping centered
near 760 mb, though at the time of the balloon launch low-level
moisture had mixed out slightly on a local basis, and modifying it
for dewpoints above 70 F suggests MLCIN is essentially minimized.
Surface analyses show the warm frontal boundary -- while loosely
defined -- extending from southern McKenzie County eastward toward
Beulah and Harvey. Ascent associated with a leading impulse aloft
has likely aided convective initiation and the environment along
the warm frontal zone is characterized by strong deep-layer shear
with effective bulk wind differences on the order of 60 kt and
MLCAPE ranging from 4500 J/kg on the Dunn/Mercer County segment
of the frontal zone to 3000 J/kg in the Sheridan/Wells County part
of the front, per the 00 UTC RAP-based objective analysis run at
SPC. This is supporting an environment which is highly favorable
for significant hail production. Objective analyses also support
0-1-km SRH in the 100-200 m2/s2 range in support of fixed-layer
significant tornado parameter values around 4 along and about 50
miles either side of the warm frontal zone. The hodograph from the
00 UTC Bismarck RAOB displayed a distinct concavity in the 1 to 3
km layer, which model simulations have consistently advertised and
which may be limiting low-level mesocyclone intensity thus far. We
expect low-level hodographs to enlarge with concurrent increases
in SRH and reductions in the current concavity by about 02 UTC,
which may support an increase in tornado potential in the next 60
to 90 minutes if discrete storm modes can be maintained.

Otherwise, upscale growth is ongoing with convection in eastern MT
in association with more well-defined height falls aloft. Clusters
of storms are relatively closely spaced and in time are organizing
in a more linear fashion, which is expected to generate expanding
cold pools the next few hours, which should eventually support a
forward-propagating MCS. Strong westerly flow aloft atop stout
low-level east-southeast flow will support downshear-propagating
meso-beta element (Corfidi) vectors on the order of 60-70 kt and
thus once the cold-pool-driven propagation takes hold the MCS is
expected to rapidly move across western ND between roughly 02 and
05 UTC, and central ND between 05 and 09 UTC. Given the degree of
bouyancy and strong wind fields, significant-severe-caliber winds
of 80 mph are likely with bowing segments of the line tonight, and
widespread damaging winds remain a considerable concern.

&&

.SHORT TERM...(This evening through Friday)
Issued at 412 PM CDT Thu Jun 28 2018

Very active late afternoon and night with significant severe
weather expected. Tornado watch was issued during the hour for all
but the northern tier counties along the Canadian border. The
tornado watch is in effect until 11 pm CDT, but it is important to
note that additional watches will likely be needed for this
event, which will last through much of the night. In addition, a
flash flood watch is in effect for west central through north
central counties. Please see previous discussion that covered the
factors supporting the flash flood threat.

Otherwise, SPC meso page continues to show extreme CAPE in excess
of 5000 J/KG across the southwest, decreasing northward.
Convective development has been hindered much of this afternoon
with lack of large scale forcing, which should change as upper
level support increases with approaching upper level trough. CAM
solutions continue to struggle with convection, but all trend
toward a better organized convective system moving in from Montana
this evening.

Friday SPC day 2 outlook continues to show general thunderstorms
for ND, however latest SREF guidance appears to be pointing toward
the possibility of some stronger storms.

.LONG TERM...(Friday night through Thursday)
Issued at 412 PM CDT Thu Jun 28 2018

Upper level trough continues moving across the Northern Plains
supporting continued thunderstorm chances through the weekend
under cyclonic flow. High temps cool down into the 70s before
rebounding again into the 80s early next week. Near zonal flow
with occasional impulses working through the flow will support a
continue active pattern with chances of showers/thunderstorms.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 840 PM CDT Thu Jun 28 2018

As of 0145 UTC, severe thunderstorms have thus far avoided the
TAF sites across western and central North Dakota. However, a
significant line of severe thunderstorms across eastern Montana
will track across western and central North Dakota tonight.
Damaging winds in excess of 65kts, large hail, and LIFR conditions
are expected. TAFs will be updated based on radar trends.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 AM CDT /6 AM MDT/ Friday for
NDZ001>005-009>013-017>019-021>023-031-032.

&&

UPDATE...PA
SHORT TERM...JNS
LONG TERM...JNS
AVIATION...PA
Hazardous weather outlook, Jun 28, 2:39 PM MDT, 5 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
339 PM CDT Thu Jun 28 2018

NDZ001>005-009>013-017>019-021-022-031-032-292045-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-McLean-Sheridan-Golden Valley-
Billings-
339 PM CDT Thu Jun 28 2018 /239 PM MDT Thu Jun 28 2018/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
and southwest North Dakota.

.DAY ONE...This Afternoon and Tonight

A significant and widespread severe weather event is expected
across western and central North Dakota this afternoon through
tonight.

Scattered thunderstorms are expected to form along a warm front
between I-94 and US Highway 2 this afternoon. More numerous
thunderstorms are expected Thursday evening and into the night
across a larger portion of western and central North Dakota. Very
large hail to around baseball size, damaging winds to near 80 mph,
a few tornadoes, and localized flash flooding are the primary
threats. A significant, widespread damaging wind threat is
possible late this evening and tonight.

A Flash Flood Watch is in effect from 7 PM CDT this evening to 7
AM CDT Friday morning. 2 to 4 inches of rain with locally higher
amounts is expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The chance for thunderstorms continues Friday and Saturday across
much of western and central North Dakota. A few storms could be
strong Friday across the far south central and James River
Valley, but severe weather is not anticipated at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this afternoon and tonight.

NDZ020-023-025-033>037-040>048-050-051-292045-
Oliver-Wells-Foster-Stark-Morton-Burleigh-Kidder-Stutsman-Slope-
Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-La Moure-McIntosh-
Dickey-
339 PM CDT Thu Jun 28 2018 /239 PM MDT Thu Jun 28 2018/

This Hazardous Weather Outlook is for portions of south central
North Dakota, southeast North Dakota, and southwest North Dakota.

.DAY ONE...This Afternoon and Tonight

A significant and widespread severe weather event is expected
across western and central North Dakota this afternoon through
tonight.

Scattered thunderstorms are expected to form along a warm front
between I-94 and US Highway 2 this afternoon. More numerous
thunderstorms are expected Thursday evening and into the night
across a larger portion of western and central North Dakota. Very
large hail to around baseball size, damaging winds to near 80 mph,
a few tornadoes, and localized flash flooding are the primary
threats. A significant, widespread damaging wind threat is
possible late this evening and tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The chance for thunderstorms continues Friday and Saturday across
much of western and central North Dakota. A few storms could be
strong Friday across the far south central and James River
Valley, but severe weather is not anticipated at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this afternoon and tonight.

jns

In the hours before

Local storm report, Jun 28, 3:55 PM MDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
455 PM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     HAIL             7.1NNW WATFORD CITY     47.90N 103.34W
06/28/2018  E1.00 INCH       MCKENZIE           ND   TRAINED SPOTTER

&&
Local storm report, Jun 28, 7:50 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
850 PM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     HAIL             2 S HARVEY              47.74N 99.94W
06/28/2018  M1.50 INCH       WELLS              ND   TRAINED SPOTTER

            PING PONG BALL SIZE ONGOING.

&&

KS
Local storm report, Jun 28, 7:59 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
859 PM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     FUNNEL CLOUD     HARVEY                  47.77N 99.94W
06/28/2018                   WELLS              ND   PUBLIC

&&

TJK
Local storm report, Jun 28, 8:02 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
902 PM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     FUNNEL CLOUD     HALLIDAY                47.35N 102.34W
06/28/2018                   DUNN               ND   TRAINED SPOTTER

            2 FUNNEL CLOUDS REPORTED VISIBLE FROM
            HALLIDAY.

&&

MH

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 6:09 PM MDTSevere Thunderstorm WarningBISMcHenry, Pierce, Sheridan, Wells66 min
Jun 28, 6:30 PM MDTSevere Thunderstorm WarningBISDunn60 min
Jun 28, 6:48 PM MDTFlash Flood WarningBISDunn9 hr
Jun 28, 7:10 PM MDTTornado WarningBISDunn35 min
Jun 28, 7:24 PM MDTSevere Thunderstorm WarningBISPierce, Sheridan, Wells51 min
Jun 28, 7:44 PM MDTTornado WarningBISDunn31 min
Jun 28, 7:47 PM MDTSevere Thunderstorm WarningBISMcKenzie, Williams58 min
Jun 28, 8:11 PM MDTSevere Thunderstorm WarningBISWells28 min
Jun 28, 8:16 PM MDTSevere Thunderstorm WarningBISDunn59 min
Jun 28, 8:24 PM MDTSpecial Weather StatementBISBurke, Divide51 min
Jun 28, 8:46 PM MDTSevere Thunderstorm WarningBISBurke, Dunn, McKenzie, Mountrail, Williams59 min
Jun 28, 9:00 PM MDTSpecial Weather StatementBISMcLean45 min
Jun 28, 9:07 PM MDTSevere Thunderstorm WarningBISDunn, McLean, Mercer53 min
Jun 28, 9:26 PM MDTFlash Flood WarningBISBottineau, Burke, Renville, Ward6 hr
Jun 28, 9:36 PM MDTSevere Thunderstorm WarningBISBillings, Golden Valley, Slope54 min
Jun 28, 9:41 PM MDTSevere Thunderstorm WarningBISBurke, McKenzie, Mountrail, Ward, Williams64 min
Jun 28, 9:46 PM MDTSevere Thunderstorm WarningBISBillings, Dunn, McKenzie, McLean, Mercer, Mountrail59 min
Jun 28, 10:18 PM MDTFlash Flood WarningBISMcLean, Mountrail, Ward6 hr
Jun 28, 10:19 PM MDTSevere Thunderstorm WarningBISBottineau, McHenry, Renville, Ward56 min
Jun 28, 10:26 PM MDTSevere Thunderstorm WarningBISAdams, Bowman, Hettinger, Slope64 min
Jun 28, 10:30 PM MDTSevere Thunderstorm WarningBISStark60 min
Jun 28, 10:38 PM MDTSevere Thunderstorm WarningBISDunn, McLean, Mercer, Oliver67 min
Jun 28, 11:02 PM MDTSevere Thunderstorm WarningBISMorton58 min
Jun 28, 11:10 PM MDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Rolette65 min
Jun 28, 11:17 PM MDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Morton, Sioux, Stark58 min
Jun 28, 11:39 PM MDTSevere Thunderstorm WarningBISBurleigh, McLean, Mercer, Oliver, Sheridan66 min
Jun 28, 11:43 PM MDTSevere Thunderstorm WarningBISBurleigh, Morton62 min
Jun 29, 12:11 AM MDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Rolette64 min
Jun 29, 12:14 AM MDTSevere Thunderstorm WarningBISEmmons, Grant, Morton, Sioux61 min
Jun 29, 12:25 AM MDTSevere Thunderstorm WarningBISBurleigh, Foster, Kidder, Sheridan, Stutsman, Wells65 min
Jun 29, 12:45 AM MDTSevere Thunderstorm WarningBISBurleigh, Kidder30 min
Jun 29, 1:05 AM MDTTornado WarningBISKidder, Stutsman25 min
Jun 29, 1:12 AM MDTSevere Thunderstorm WarningBISDickey, Emmons, Kidder, LaMoure, Logan, McIntosh and 1 more63 min
Jun 29, 1:13 AM MDTSevere Thunderstorm WarningBISPierce, Rolette39 min
Jun 29, 1:23 AM MDTSevere Thunderstorm WarningBISFoster, Kidder, Stutsman, Wells37 min
Jun 29, 1:29 AM MDTTornado WarningBISLaMoure, Logan, Stutsman31 min
Jun 29, 1:57 AM MDTSevere Thunderstorm WarningBISFoster, Stutsman18 min
Jun 29, 2:17 AM MDTSevere Thunderstorm WarningBISDickey, LaMoure58 min
Jun 29, 2:38 AM MDTHigh Wind WarningBISMercer, Oliver2 hr
Jun 29, 10:43 AM MDTRiver Flood WarningBISMercer24 hr

Nearby

Flash Flood Warnings in North Dakota, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.